# SDR TWAA0011601

- Difficulty date: July 17, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON SEAT TRACK AT RBL 22 FROM APPROX STA 200 TO 229, BETWEEN FLOOR PANELS 14 AND 13.  REMOVED CORRODED TRACK TO EXISTING SPLICE AT STA 200 TO 264.  REPLACED PER SRM 53-05, FIG 4F SHEET 4.
